CSpace  > 应用数学研究所
Global stability of Boltzmann equation with large external potential for a class of large oscillation data
Wang, Guanfa1,2; Wang, Yong1,2
2019-09-05
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume267Issue:6Pages:3610-3645
AbstractIn this paper, we investigate the stability of Boltzmann equation with large external potential in T-3. For a class of initial data with large oscillations in L-x,v(infinity) around the local Maxwellian, we prove the existence of a global solution to the Boltzmann equation provided the initial perturbation is suitably small in L-2-norm. The large time behavior of the Boltzmann solution with exponential decay rate is also obtained. This seems to be the first result on the perturbation theory of large-amplitude non-constant equilibriums for large-amplitude initial data. (C) 2019 Elsevier Inc. All rights reserved.
KeywordBoltzmann equation Global well-posedness Large-amplitude initial data Large external potential A priori estimate
DOI10.1016/j.jde.2019.04.016
Language英语
Funding ProjectNational Natural Science Foundation of China[11771429] ; National Natural Science Foundation of China[11688101] ; National Natural Science Foundation of China[11671067]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000469446700007
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34843
Collection应用数学研究所
Corresponding AuthorWang, Guanfa
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Wang, Guanfa,Wang, Yong. Global stability of Boltzmann equation with large external potential for a class of large oscillation data[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,267(6):3610-3645.
APA Wang, Guanfa,&Wang, Yong.(2019).Global stability of Boltzmann equation with large external potential for a class of large oscillation data.JOURNAL OF DIFFERENTIAL EQUATIONS,267(6),3610-3645.
MLA Wang, Guanfa,et al."Global stability of Boltzmann equation with large external potential for a class of large oscillation data".JOURNAL OF DIFFERENTIAL EQUATIONS 267.6(2019):3610-3645.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Guanfa]'s Articles
[Wang, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Guanfa]'s Articles
[Wang, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Guanfa]'s Articles
[Wang, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.